# SDR SWIA2019081646181

- Difficulty date: August 16, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 37,565 hours, 33,906 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE WARNING ON FINAL FOR RIGHT MLG. THE RIGHT GEAR DID FINALLY GO GREEN AFTER WE INITIATED A GO-AROUND. NO FURTHER ISSUE UPON LANDING. (
